MathSciNet Relay Station
MathSciNet bibliographic data
MR209458 30.40
Suita, Nobuyuki On radial slit disc mappings. Kōdai Math. Sem. Rep. 18 1966 219–228.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement